# SDR SWAA2022082947186

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 54,579 hours, 32,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Stuck
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR AT FWD SERVICE DOOR IS STUCK IN RETAINING CLIP / [01] REMOVED AND INSTALLED ORIGINAL GIRT BAR FROM RETAINING CLIP IAW AMM 25-66-00. OP CHECK GOOD.
